Generalization of the implicit function theorem and of Banach's open mapping theorem

Szilágyi, Tivadar: Generalization of the implicit function theorem and of Banach's open mapping theorem. Acta scientiarum mathematicarum, (39) 3-4. pp. 391-396. (1977)

[img] Cikk, tanulmány, mű
math_039_fasc_003_004_391-396.pdf

Download (914kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 3-4
Page Range: pp. 391-396
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 396. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14648

Actions (login required)

View Item View Item